Quick search
Go!

ON UNIVALENCE OF SOME INTEGRAL OPERATORS WHICH PRESERVE THE CLASS S


V. PESCAR 1 AND L. STANCIU 2
1. "Transilvania" University of Bra┼čov, Faculty of Mathematics and Computer Science, Department of Mathematics, Bra┼čov, ROMANIA, e-mail: virgilpescar@unitbv.ro
2. University of Pite┼čti, Department of Mathematics, Pite┼čti, ROMANIA, e-mail : laura_stanciu_30@yahoo.com

Issue:

SSRSMI, Number 2, Volume XXV

Section:

Volume 25, Number 2

Abstract:

In this paper, we obtain new sufficient conditions for two integral operators to be univa-lent in the open unit disk U, using a new result on univalence of analytical functions. These integral operators were considered in a recent work [8].

Keywords:

Analytic functions, integral operators, univalence conditions.

Code [ID]:

SSRSMI201502V25S01A0005 [0004368]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of BacŃu